# SDR QXEA200800517

- Difficulty date: May 26, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 15,052 hours, 11,649 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Part number: 860TS09Y00
- Part serial: 67
- Condition: Malfunctioned
- Location: Mlg
- Part time: 1,291 hours, 1,345 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GTF - FERRY FLIGHT 9800 - AFTER TAKEOFF FOR FERRY FLIGHT GEAR DID NOT RETRACT.  RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  MAINTENANCE REPLACED THE LANDING GEAR CONTROL PANEL AND THE PSCU (PN 30145-0301, SN 0172).  AIRCRAFT RETURNED TO SERVICE.
